# SDR CA961016007

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech B200
- Engine: Pwa PT6A42
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 1019500223
- Condition: Cracked
- Location: Rh Outboard
- Part time: 4,025 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXHAUST STACK FOUND CRACKED ALONG THE OUTBOARD WELD SEAM, APPROXIMATELY 5, 1/4" LONG. THIS STACK HAD BEEN REPLACED IN MAY 1995.
